# SDR USAA2014080400005

- Difficulty date: July 31, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 28,195 hours, 12,332 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653117
- Part serial: 05313H7179
- Condition: Cracked
- Location: Cockpit
- Part time: 28,186 hours, 12,327 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CAPTAINS FWD WINDSHIELD ARCED THEN CRACKED FROM UPPER LT TO BOTTOM RT AT FL380.  APPEARED TO BE BETWEEN LAYERS OF OUTER & INNER PANE.  R & R CAPTAINS WINDSHIELD IAW JOB CARD 26L21056001.  R & R CAPTAINS WINDOW HEAT COMPUTER.
